- -

Tame linear extension operators for smooth Whitney functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Tame linear extension operators for smooth Whitney functions

Show full item record

Frerick, L.; Jorda Mora, E.; Wengenroth, J. (2011). Tame linear extension operators for smooth Whitney functions. Journal of Functional Analysis. 261(3):591-603. doi:10.1016/j.jfa.2011.04.008

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50965

Files in this item

Item Metadata

Title: Tame linear extension operators for smooth Whitney functions
Author: Frerick, Leonhard Jorda Mora, Enrique Wengenroth, Jochen
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
For a compact set K subset of R(d) we present a rather easy construction of a linear extension operator E : epsilon (K) -> C(infinity) for the space of Whitney jets epsilon (K) which satisfies linear tame continuity estimates ...[+]
Subjects: Whitney jet , Extension operator , Markov inequality
Copyrigths: Cerrado
Source:
Journal of Functional Analysis. (issn: 0022-1236 )
DOI: 10.1016/j.jfa.2011.04.008
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.jfa.2011.04.008
Project ID:
MEC
FEDER [MTM2009-15200, MTM2010-15200]
GVA [GV/2010/040]
Universidad Politecnica de Valencia [2773]
Thanks:
The research of the author was partially supported by MEC and FEDER, Project MTM2009-15200 and Project MTM2010-15200, and by GVA, Projects GV/2010/040, and Universidad Politecnica de.Valencia, Project Ref. 2773.
Type: Artículo

This item appears in the following Collection(s)

Show full item record